# SDR ASAA2016090118101

- Difficulty date: September 1, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,707 hours, 11,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550225
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294, FLOORBEAM, WL208 UPPER T-CAP HAS CORROSION AT 3 LOCATIONS BLO+1R, BL0+6L, BL012L.  ACFT GROUNDED.  FOUND CORROSION TO BE OUT OF LIMITS, REPAIRED REF: EA 800-53EA-17749 AND REO-G20248, REV B, DOT REMOVED.
